The Tricomi problem for the Lavrent'ev–Bitsadze equation with a spectral parameter
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1977-1984
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a15,
author = {K. B. Sabitov},
title = {The {Tricomi} problem for the {Lavrent'ev{\textendash}Bitsadze} equation with a spectral parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1977--1984},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a15/}
}
K. B. Sabitov. The Tricomi problem for the Lavrent'ev–Bitsadze equation with a spectral parameter. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1977-1984. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a15/